Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 9, 2023, 10:57 PM MDT for 4 counties in Colorado. It was in force for 63 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2023, 10:57 PM MDT (04:57 UTC)
- Expired
- May 10, 2023, 12:00 AM MDT
- In force
- 63 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Adams County, CO, Boulder County, CO, Broomfield County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 45 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 11:10 PM MDT | HAIL 1.5 | 2 Nne Erie, CO | FRONT WINDSHIELD SMASHED, REAR WINDOW GONE, TREES STRIPPED, ROOF DAMAGE. |
| May 9, 11:10 PM MDT | HAIL 1.5 | Erie, CO | FROM TWITTER, WITH PICTURES. |
| May 9, 11:10 PM MDT | HAIL 1.75 | 3 N Erie, CO | |
| May 9, 11:18 PM MDT | HAIL 2 | 3 Wsw Frederick, CO | REPORT FROM MPING: HEN EGG (2.00 IN.). |
| May 9, 11:20 PM MDT | HAIL 1.25 | 2 Nw Frederick, CO | |
| May 9, 11:20 PM MDT | HAIL 2 | 2 Nne Erie, CO | W1187. |
| May 9, 11:33 PM MDT | HAIL 2 | 2 Nw Frederick, CO | |
| May 9, 11:50 PM MDT | HAIL 1.75 | Erie, CO | FROM TWITTER, WITH PICTURE. CAR WINDOWS BROKEN. |
| May 10, 12:02 AM MDT | HAIL 1.25 | 1 W Firestone, CO | W1654. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 5.0 hours before the alert went out and 321 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4312 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
430
WUUS55 KBOU 100457
SVRBOU
COC001-013-014-123-100600-
/O.NEW.KBOU.SV.W.0013.230510T0457Z-230510T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
1057 PM MDT Tue May 9 2023
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Southwestern Weld County in northeastern Colorado...
Broomfield County in northeastern Colorado...
Northwestern Adams County in northeastern Colorado...
Southeastern Boulder County in northeastern Colorado...
* Until midnight MDT.
* At 1056 PM MDT, a severe thunderstorm was located over Erie, or 23
miles north of Denver, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. Hail damage to
vehicles is expected.
* This severe thunderstorm will be near...
Firestone, Frederick and Dacono around 1110 PM MDT.
Other locations in the path of this severe thunderstorm include
Platteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4026 10479 4002 10467 3991 10505 3991 10506
3990 10509 4004 10520
TIME...MOT...LOC 0456Z 219DEG 31KT 4005 10507
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AD2 follow-up statements
302
WWUS55 KBOU 100504
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
1104 PM MDT Tue May 9 2023
COC001-013-014-123-100600-
/O.CON.KBOU.SV.W.0013.000000T0000Z-230510T0600Z/
Weld CO-Broomfield CO-Adams CO-Boulder CO-
1104 PM MDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR SOUTHWESTERN WELD...BROOMFIELD...NORTHWESTERN ADAMS AND
SOUTHEASTERN BOULDER COUNTIES...
At 1104 PM MDT, a severe thunderstorm was located near Frederick, or
25 miles southwest of Greeley, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees. Hail damage to
vehicles is expected.
This severe storm will be near...
Firestone around 1110 PM MDT.
Other locations in the path of this severe thunderstorm include
Platteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4026 10479 4002 10467 3991 10505 3991 10506
3990 10509 4004 10520
TIME...MOT...LOC 0504Z 219DEG 31KT 4010 10501
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AD302
WWUS55 KBOU 100554
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
1154 PM MDT Tue May 9 2023
COC001-013-014-123-100603-
/O.EXP.KBOU.SV.W.0013.000000T0000Z-230510T0600Z/
Weld CO-Broomfield CO-Adams CO-Boulder CO-
1154 PM MDT Tue May 9 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WELD...
BROOMFIELD...NORTHWESTERN ADAMS AND SOUTHEASTERN BOULDER COUNTIES
WILL EXPIRE AT MIDNIGHT MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
Broomfield and southern Weld counties.
LAT...LON 4026 10479 4002 10467 3991 10505 3991 10506
3990 10509 4004 10520
TIME...MOT...LOC 0553Z 219DEG 31KT 4040 10469
$$
ADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 9:30 PM MDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 9, 9:30 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 930 PM MDT Tue May 9 2023 .UPDATE... Issued at 930 PM MDT Tue May 9 2023 Atmosphere certainly made due with the environment it was given this evening. Most of the thunderstorms have weakened and exited to the north and east with the exception of one severe thunderstorm moving northeast into SW Morgan County. Made some minor adjustments to the PoPs. Some CAMs are still holding onto the idea for a later round of elevated convection later tonight. Original forecast is on track for tomorrow with the threat of thunderstorms and some strong to severe ones. Hi-res guidance is again still changing by the run displying uncertainty in the evolution of the convection, but is overall still displaying the big picture of numerous storms across the region tomorrow afternoon. There is still that limiter of how the morning stratus will inhibit the instability for the day with model soundings exhibiting a strongly capped atmosphere into the afternoon. Better forcing with the approaching trough should counteract this later that afternoon. && .SHORT TERM...(This evening through Wednesday) Issued at 313 PM MDT Tue May 9 2023 ...SEVERE THUNDERSTORM POTENTIAL INCREASING WEDNESDAY... Key Messages... 1. A conditional threat of severe weather still exists this evening through most of the overnight hours across the I-25 corridor and eastern plains 2. A more organized round of severe storms appears likely Wednesday afternoon into Wednesday evening... with all severe hazards possible... An approaching trough axis will bring a variety of weather hazards to Colorado over the next few days... with severe weather, heavy rain, and mountain snow possible through the end of the week. RAP Mesoanalysis and water vapor satellite show the center of this upper trough just off central California coast this afternoon. Broad southwesterly flow aloft is present ahead of this trough axis, and the flow should strengthen and slowly back to the south-southwest through tomorrow afternoon. This trough should continue to progress eastward, eventually transitioning to a more negatively tilted trough axis by Wednesday evening. Before getting into Wednesday's details... we can't forget about tonight's more conditional severe threat. ML/MUCAPE is expected to increase this evening and into the early overnight hours as better low-level moisture streams back into the region, with an EML/steep lapse rates aloft. Recent CAMs have gradually come on board with isolated to scattered storms developing near the best moisture convergence (I-25 corridor) this evening, shifting this activity into the northeastern plains overnight. With MLCAPE values increasing to 1000-1500 J/kg with deep layer shear near 40-50kt... large hail would certainly be a threat tonight, along with a marginal severe wind threat. However, guidance has struggled handling sfc moisture throughout the day, and has largely been inconsistent with convective initiation/evolution overnight. We may be stuck in "wait and see mode" for quite some time, but the SPC's marginal risk appears well-justified. Any elevated convection overnight tonight should be out of the area by Wednesday morning. Moisture advection should still be ongoing with at least some low stratus across the plains, with dew points sitting near 50F... setting the stage for a potentially widespread severe weather event across the Colorado plains. From a ingredients-based perspective, this does check most (if not all) of the boxes for Colorado severe weather: (1) A strong, negatively tilted trough axis approaching from the southwest, (2) ample boundary layer moisture, (3) synoptic scale ascent from upper level height falls/PVA, (4) moderate instability and shear. Largely straight line hodographs would support both hail and damaging wind threats from both left/right split supercells, with a tornado risk also accompanying the latter of these two splits. However... there is still quite a bit of uncertainty, and several things that could deviate from our current forecast. The ongoing struggles with the handling of tonight's convection leaves a lot of questions regarding the evolution of the low-level moisture across the area overnight. There's also the possibility that low cloud cover remains too thick Wednesday morning, leading to poor surface heating (and thus, stronger capping/weaker instability) in the afternoon. And, like in almost any severe weather event here, there is still questions about the overall convective evolution through the afternoon hours. Still, the general thought remains unchanged from last night... with scattered supercells developing near noon, with gradual upscale growth through the evening hours. A lot can change in 12-24 hours... so users are encouraged to check back for frequent updates. .LONG TERM...(Wednesday night through Tuesday) Issued at 223 PM MDT Tue May 9 2023 An upper level storm system will move from nwrn New Mexico into sern CO by Thu morning and then track slowly northeast into far ern CO/wrn KS by Thu night. Cross-sections show favorable QG ascent and lapse rates will affect the area Wed night thru Thu night with abundant moisture. Showers and tstms will become numerous Wed night with some potential for svr storms Wed evening across the plains. On Thu, rain and tstms will continue with areas of heavy rain possible thru Thu night. By Fri morning, the storm system will be located over far nern CO/swrn NE. Current data shows precip continuing on the back side of the upper level low mainly along the I-25 Corridor into the higher terrain. There certainly is potential for heavy snow, in the mtns above 10000 ft, Thu aftn thru Fri morning north of I-70. Total rainfall amounts from both the ECMWF and GFS show 1 to 3 inches possible across portions of the plains, I-25 Corridor and foothills thru Fri morning. For Fri aftn thru Fri night the upper level low weaken and will move away from the area. As a result, precip chances should gradually decrease by Fri aftn over the region. On Sat, a secondary piece of energy will move into WY. There are significant differences on how this feature is handled this weekend. The ECMWF moves it westward into Idaho by Sun while the GFS has it moving into Utah. Both models show lingering moisture affecting the area as a surge of cooler air moves in behind a cold front. Overall it looks cool and somewhat unsettled with a chc of showers and a few storms. It appears most of this activity would occur over the higher terrain. By early next week, an upper level ridge will develop over the area. This should lead to a drier pattern with temperatures near seasonal levels. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 610 PM MDT Tue May 9 2023 A few storms are starting to pop in the vicinity of the terminals. A few may be capable of gusty outflow winds. As higher moisture moves in from the east tonight, there will be a threat for lower clouds and perhaps another shot at convection late tonight. Timing of the lower stratus remains uncertain and will depend on if convection does develop in this late evening timeframe, but will stick with 06-09z period for this to develop. Stratus continues through the morning hours, eroding mid to late morning. Main concern for Wednesday will be the thunderstorm potential in the afternoon. Some uncertainty in the timing of first initiation of storms. There should be storms initiating after 20z. There is a threat for strong to sever storms as well which may entail gusty winds and hail. && .FIRE WEATHER... Issued at 223 PM MDT Tue May 9 2023 Near critical to critical fire weather conditions have been observed across the Red Flag Warning area. This will remain in effect until 7PM when moisture begins to increase. Fire danger will decrease Wednesday through the rest of next week. && .HYDROLOGY... Issued at 223 PM MDT Tue May 9 2023 Increasing coverage of showers and thunderstorms on Wednesday will lead to at least a minor risk of flash flooding across the burn areas Wednesday. There will be some risk of flash flooding in the burn scars Wednesday night into Thursday due to the potential for heavier rainfall. At this time it appears Cameron Peak would be the most favored. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Mensch SHORT TERM...Hiris LONG TERM...RPK AVIATION...Mensch FIRE WEATHER...Hiris HYDROLOGY...Hiris/RPK
Hazardous weather outlook, May 9, 10:43 AM MDT, 12 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1043 AM MDT Tue May 9 2023 COZ030>051-101645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1043 AM MDT Tue May 9 2023 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Critical fire weather conditions are expected in parts of Park county, the southern foothills, and the Palmer Divide where the combination of wind gusts up to 25 mph and relative humidity near 15% could lead to fire spread. A Red Flag Warning is in effect from 11 AM MDT to 7 PM MDT. There is a marginal risk of severe storms across the urban corridor and plains this evening through much of the overnight hours. The primary threat would be large hail, with heavy rain and gusty winds also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Severe thunderstorms containing damaging winds, large hail, and a few tornadoes are possible Wednesday afternoon and evening from the I-25 corridor and eastward. Heavier rains are possible Thursday across portions of the region, possibly impacting our area burn scars. High elevation heavy snow is expected on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter reports of hail, strong wind gusts and rainfall would be appreciated.
In the hours before
Local storm report, May 9, 9:58 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
958 PM MDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL HOYT BEET DUMP 40.07N 104.05W
05/09/2023 M2.50 INCH MORGAN CO TRAINED SPOTTER
BETWEEN GOLF BALL TO TENNIS BALL.
&&
ADSpecial weather statement, May 9, 10:22 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Denver CO
1022 PM MDT Tue May 9 2023
COZ035-038-039-100500-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
1022 PM MDT Tue May 9 2023
...A strong thunderstorm will impact portions of southeastern Larimer
and north central Boulder Counties through 1100 PM MDT...
At 1022 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Pinewood Springs, or 29 miles southwest of Fort
Collins, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southwestern Loveland, Lyons, Carter Lake, Pinewood Springs, Cedar
Cove, Drake and Allenspark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4038 10510 4011 10536 4021 10554 4026 10551
4025 10549 4027 10548 4028 10549 4029 10549
4030 10546 4032 10546 4032 10547 4048 10538
4049 10536
TIME...MOT...LOC 0422Z 209DEG 12KT 4023 10543
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ADLocal storm report, May 9, 10:42 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1042 PM MDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 2 SSE HYGIENE 40.15N 105.15W
05/09/2023 M1.00 INCH BOULDER CO TRAINED SPOTTER
&&
GHLocal storm report, May 9, 10:43 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1043 PM MDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 1 WNW NIWOT 40.10N 105.17W
05/09/2023 M1.00 INCH BOULDER CO TRAINED SPOTTER
&&
GHLocal storm report, May 9, 10:46 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1046 PM MDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 3 N NIWOT 40.14N 105.15W
05/09/2023 M1.00 INCH BOULDER CO TRAINED SPOTTER
&&
GHSpecial weather statement, May 9, 10:57 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Denver CO
1057 PM MDT Tue May 9 2023
COZ044-100530-
Morgan County CO-
1057 PM MDT Tue May 9 2023
...A strong thunderstorm will impact portions of southwestern Morgan
County through 1130 PM MDT...
At 1056 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Adena, or 16 miles southwest of Fort Morgan,
moving northeast at 10 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Morgan
County, which includes Hoyt Beet Dump.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4014 10380 4005 10384 4000 10393 4000 10403
4011 10407 4027 10396
TIME...MOT...LOC 0456Z 219DEG 9KT 4006 10396
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
DIRENZOThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:04 PM MDT | Special Weather Statement | BOU | Broomfield | 41 min |
| May 9, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 49 min |
| May 9, 7:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 45 min |
| May 9, 7:19 PM MDT | Special Weather Statement | BOU | Weld | 41 min |
| May 9, 7:31 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 44 min |
| May 9, 8:18 PM MDT | Special Weather Statement | BOU | Adams | 27 min |
| May 9, 8:44 PM MDT | Special Weather Statement | BOU | Adams | 31 min |
| May 9, 9:12 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 48 min |
| May 9, 9:40 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
| May 9, 10:22 PM MDT | Special Weather Statement | BOU | Boulder | 38 min |
| May 9, 10:28 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Weld | 47 min |
| May 9, 10:28 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 47 min |
| May 9, 10:57 PM MDT | Special Weather Statement | BOU | Morgan | 33 min |
| May 9, 11:11 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 64 min |
| May 9, 11:24 PM MDT | Areal Flood Advisory | BOU | Boulder, Larimer, Weld | 3 hr |
| May 9, 11:52 PM MDT | Severe Thunderstorm Warning | BOU | Broomfield, Weld | 53 min |
| May 10, 12:41 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 64 min |
| May 10, 1:14 AM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| May 10, 1:21 AM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 39 min |
| May 10, 3:08 AM MDT | Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 12 more | 57 hr |
| May 10, 1:41 PM MDT | Special Weather Statement | BOU | Teller | 34 min |
| May 10, 2:01 PM MDT | Special Weather Statement | BOU | Douglas | 29 min |
| May 10, 2:15 PM MDT | Tornado Warning | BOU | Douglas, Jefferson, Park | 30 min |
| May 10, 2:28 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 47 min |
| May 10, 2:56 PM MDT | Tornado Warning | BOU | Douglas, Jefferson | 34 min |
| May 10, 2:57 PM MDT | Tornado Warning | BOU | Douglas | 33 min |
| May 10, 3:22 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 38 min |
| May 10, 3:30 PM MDT | Tornado Warning | BOU | Douglas, Jefferson | 15 min |
| May 10, 3:32 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 28 min |
| May 10, 3:32 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas | 28 min |
| May 10, 3:57 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 33 min |
| May 10, 3:59 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Denver | 31 min |
| May 10, 4:13 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| May 10, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 32 min |
| May 10, 4:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 30 min |
| May 10, 4:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 40 min |
| May 10, 4:44 PM MDT | Areal Flood Advisory | BOU | Adams | 3 hr |
| May 10, 4:51 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 24 min |
| May 10, 4:56 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 31 min |
| May 10, 5:02 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 43 min |
| May 10, 5:04 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 26 min |
| May 10, 5:09 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 51 min |
| May 10, 5:13 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 2 hr |
| May 10, 5:19 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 41 min |
| May 10, 5:38 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 52 min |
| May 10, 5:49 PM MDT | Tornado Warning | BOU | Morgan, Washington | 26 min |
| May 10, 5:52 PM MDT | Tornado Warning | BOU | Morgan | 23 min |
| May 10, 5:55 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 50 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.